UVicSpace

A Class of Nonlinear Boundary Value Problems for an Arbitrary Fractional-Order Differential Equation with the Riemann-Stieltjes Functional Integral and Infinite-Point Boundary Conditions

Show simple item record

dc.contributor.author Srivastava, H.M.
dc.contributor.author El-Sayed, Ahmed M. A.
dc.contributor.author Gaafar, Fatma M.
dc.date.accessioned 2020-10-19T22:32:20Z
dc.date.available 2020-10-19T22:32:20Z
dc.date.copyright 2018 en_US
dc.date.issued 2018
dc.identifier.citation Srivastava, H. M., El-Sayed, A. M. A., & Gaafar, F. M. (2018). A Class of Nonlinear Boundary Value Problems for an Arbitrary Fractional-Order Differential Equation with the Riemann- Stieltjes Functional Integral and Infinite-Point Boundary Conditions. Symmetry. 10(10), 1- 13. https://doi.org/10.3390/sym10100508. en_US
dc.identifier.uri https://doi.org/10.3390/sym10100508
dc.identifier.uri http://hdl.handle.net/1828/12221
dc.description.abstract In this paper, we investigate the existence of an absolute continuous solution to a class of first-order nonlinear differential equation with integral boundary conditions (BCs) or with infinite-point BCs. The Liouville-Caputo fractional derivative is involved in the nonlinear function. We first consider the existence of a solution for the first-order nonlinear differential equation with m-point nonlocal BCs. The existence of solutions of our problems is investigated by applying the properties of the Riemann sum for continuous functions. Several examples are given in order to illustrate our results. en_US
dc.language.iso en en_US
dc.publisher Symmetry en_US
dc.subject nonlinear boundary value problems en_US
dc.subject fractional-order differential equations en_US
dc.subject Riemann-Stieltjes functional integral en_US
dc.subject Liouville-Caputo fractional derivative en_US
dc.subject infinite-point boundary conditions en_US
dc.subject advanced and deviated arguments en_US
dc.subject existence of at least one solution en_US
dc.title A Class of Nonlinear Boundary Value Problems for an Arbitrary Fractional-Order Differential Equation with the Riemann-Stieltjes Functional Integral and Infinite-Point Boundary Conditions en_US
dc.type Article en_US
dc.description.scholarlevel Faculty en_US
dc.description.reviewstatus Reviewed en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UVicSpace


Browse

My Account

Statistics

Help